MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404011
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which was identified a hole in the left cylinder.The left cylinder and the pump were replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100190596.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The cylinder was visually inspected and leak tested.Visual inspection revealed broken fabric threads caused by wear, as well as a hole in the outer tube due to fatigue at the proximal end of the cylinder.The leak test confirmed fluid leakage through the broken fabric threads and the fatigued outer tube in the proximal area.The pump was visually inspected, leaked and functionally tested.Visual inspection showed that the ms pump tubing had been cut down to the pump block; the tubing itself was not returned for analysis.The ms pump passed the leak test.However, during functional testing, the ms pump did not pass activation tests 2 and 3.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of hole/perforate, fluid leak and mechanical issue were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the fluid leak due to fabric wear and outer tube fatigue identified in the cylinder could have caused or contributed to the reported clinical observation of hole/perforate and mechanical issue.Additionally, the pump not passing the functional test, could affect product performance.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24046958
Report Number2124215-2026-01955
Device Sequence Number18578255
Product Code JCW
UDI-Device Identifier00878953002682
UDI-Public(01)00878953002682(17)250323(10)1000416126
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/23/2025
Device Model Number72404011
Device Catalogue Number72404011
Device Lot Number1000416126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1100190596
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale